Iowa, 2016

Hail and Damaging Wind in Iowa, March 23, 2016

March 23, 2016 · NWS OAX · 5 events in 2 counties and zones

A significant early spring winter storm affected a good portion of eastern Nebraska and western Iowa during the afternoon on the 23rd into the early morning hours of the 24th. As the strong storm moved into the Plains during the morning hours on the 23rd, Gulf moisture rushed northward ahead of the system and allowed for thunderstorms and isolated severe weather to occur during the afternoon on…

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
5

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS OAX wrote it up.

A significant early spring winter storm affected a good portion of eastern Nebraska and western Iowa during the afternoon on the 23rd into the early morning hours of the 24th. As the strong storm moved into the Plains during the morning hours on the 23rd, Gulf moisture rushed northward ahead of the system and allowed for thunderstorms and isolated severe weather to occur during the afternoon on the 23rd. On the back side of the system though, colder air fed in from the northern Plains and allowed for the rain to mix with and change over to snow over northeast Nebraska and extreme west central Iowa during the late afternoon and especially during the evening. Heavy snow was then observed in a band from northwest Iowa into northeast Nebraska with some thundersnow also observed. Extremely heavy snowfall rates of 2 to 4 inches an hour occurred within this band leading to many snowfall totals over 1 foot in a relatively short amount of time. The storm system finally started to shift out of the area during the early morning hours on the 24th.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before the first event at Mar 23, 2:08 PM CST, 1 hour 16 minutes earlier.

Area forecast discussion, Mar 23, 2:08 PM CST, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
308 PM CDT WED MAR 23 2016

.SHORT TERM...(TONIGHT THROUGH SATURDAY)
ISSUED AT 305 PM CDT WED MAR 23 2016

AN INTENSE MID-LEVEL LOW OVER N-CNTRL KS/S-CNTRL NEB AS OF EARLY
AFTERNOON WILL TRACK EAST INTO THE LOWER MO VALLEY TONIGHT BEFORE
RAPIDLY WEAKENING WHILE ACCELERATING NEWD INTO THE GREAT LAKES ON
THURSDAY. MEANWHILE...THE ASSOCIATED SURFACE LOW WILL DEVELOP
ENEWD ALONG A WARM FRONT THROUGH SERN NEB THIS AFTERNOON TO ALONG
THE IA-MO BORDER TONIGHT.

DESPITE MODEST BOUNDARY-LAYER MOISTURE CONTENT...STRONG DAYTIME
HEATING AND STEEP LAPSE RATES WITHIN THE SYSTEM WARM SECTOR HAVE
YIELDED A WEAKLY UNSTABLE ENVIRONMENT AS OF 20Z OVER SERN NEB WITH
MLCAPE OF AROUND 500 J/KG. FORCING FOR ASCENT AHEAD OF THE UPPER
LOW WILL AUGMENT LOW-LEVEL CONVERGENCE INVOF THE SURFACE LOW AND
WARM FRONT TO YIELD WIDELY SCATTERED TSTMS THIS AFTERNOON INTO
EVENING OVER SERN NEB INTO SWRN IA. TO THE NORTH OF THE FRONT...A
FEW STORMS COULD CONTAIN HAIL...WHILE ALONG THE BOUNDARY...THE
FAVORABLE OVERLAP OF STRONG VERTICAL SHEAR AND MODEST INSTABILITY
COULD PROMOTE SUPERCELL STRUCTURES WITH A RISK FOR A TORNADO OR
TWO.

FARTHER TO THE NORTH...THE RESPONSE TO FRONTOGENESIS IN THE
850-700-MB LAYER IS PROMOTING THE INTENSIFICATION OF A
PRECIPITATION BAND ACROSS OUR FAR NRN CWA WITH EVEN SOME LIGHTNING
BEING OBSERVED. THIS MESOSCALE FORCING COUPLED WITH THE PRESENCE
OF WEAK CONVECTIVE INSTABILITY SHOULD PROMOTE BURSTS OF HEAVY SNOWFALL
THIS EVENING INTO TONIGHT. RECENT CONVECTION-ALLOWING MODEL
GUIDANCE INDICATES THAT AN ARCING BAND OF CONVECTION INCLUDING
EMBEDDED THUNDERSTORMS WILL DEVELOP ACROSS E-CNTRL NEB AND W-CNTRL
IA THIS EVENING BEFORE PIVOTING NWD/NWWD AND EVENTUALLY MERGING
WITH THE PRIMARY DEFORMATION SNOWFALL BAND OVER NERN NEB. SOME
SLEET COULD MIX IN WITH THE SNOW AND RAIN...WITH THE RAIN-TO-SNOW
TRANSITION LINE RAPIDLY COLLAPSING SWD ACROSS THE AREA TONIGHT ON
THE BACKSIDE OF THE PASSING SURFACE CYCLONE.

IN ADDITION TO THE MIXED-PHASE PRECIPITATION POTENTIAL...THE
TIGHTENING PRESSURE GRADIENT WILL YIELD STRONG NLY WINDS
OVERNIGHT. AS SUCH...WE WILL BE ISSUING A WIND ADVISORY FOR THE
NEB COUNTIES TO THE SOUTH OF THE EXISTING WINTER WEATHER
HIGHLIGHTS.

SUBSIDENCE ON THE BACKSIDE OF THE EXITING CYCLONE SHOULD ALLOW FOR
CLEARING SKIES WITH WINDS DIMINISHING AS THE SURFACE RIDGE BUILDS
INTO THE REGION. THE ABUNDANT SUNSHINE COUPLED WITH DECREASING LOW-
LEVEL COLD ADVECTION SHOULD ALLOW TEMPERATURES TO REBOUND INTO THE
40-45 DEGREE RANGE. THE EXCEPTION IS OVER NERN NEB WHERE
LINGERING SNOW COVER WILL KEEP HIGHS IN THE MID TO UPPER 30S.

FROM THURSDAY NIGHT INTO SATURDAY...A SHORT-WAVE TROUGH WILL AMPLIFY
WHILE TRANSLATING FROM THE NRN HIGH PLAINS THROUGH DAKOTAS INTO THE
UPPER MS VALLEY. A ASSOCIATED COLD FRONT WILL MOVE THROUGH THE MID
MO VALLEY FRIDAY NIGHT...WITH A CHANCE FOR RAIN SHOWERS MAINLY ALONG
AND AHEAD OF THE FRONT OVER SERN NEB AND SWRN IA FRIDAY NIGHT INTO
SATURDAY. ASIDE FROM SOME WARM-ADVECTION RELATED
CLOUDINESS...DOWNSLOPE WARMING AHEAD OF THE FRONT ON FRIDAY SHOULD
YIELD HIGH TEMPERATURES FROM THE UPPER 40S NORTH TO LOWER 60S
SOUTH. COOLER TEMPERATURES ARE EXPECTED ON THE BACKSIDE OF THE
FRONT SATURDAY WITH READINGS IN THE 40S TO LOWER 50S.

.LONG TERM...(SATURDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 305 PM CDT WED MAR 23 2016

A LONGER-WAVELENGTH TROUGH PRESENT OVER THE CNTRL U.S. AT THE ONSET
OF THE EXTENDED PERIOD WILL SHIFT EAST OF THE MS VALLEY BY EARLY
NEXT WEEK WITH AN UPSTREAM RIDGE BUILDING FROM THE ROCKIES INTO
GREAT PLAINS. MONDAY NIGHT THROUGH THE REMAINDER OF THE
FORECAST...THE MEDIUM-RANGE MODELS BEGIN TO DIVERGE ON THE
HANDLING OF AN EVOLVING WRN U.S. TROUGH. THE DETERMINISTIC GFS AND
GEFS INDICATE THAT THIS TROUGH WILL PROGRESS NEWD INTO THE NRN AND
CNTRL PLAINS IN THE TUESDAY NIGHT TO WEDNESDAY TIME FRAME...WHILE
THE ECMWF EVOLVES THE TROUGH INTO A CUT-OFF LOW OVER THE INTERIOR
WEST. THE BEST POTENTIAL FOR MEASURABLE PRECIPITATION APPEARS TO
BE WEDNESDAY WHERE SHOWERS AND A FEW THUNDERSTORMS ARE POSSIBLE.

&&

.AVIATION...(18Z TAFS FOR KOFK...KLNK AND KOMA.)
ISSUED AT 305 PM CDT WED MAR 23 2016

MAINLY IFR TO VLIFR CONDITIONS ARE FORECAST AT KOFK THROUGH MUCH
OF THE TAF PERIOD AS CIGS REMAIN BELOW FL010. SOME LIGHT
PRECIPITATION IS FORECAST EARLY IN THE TAF PERIOD...BEFORE A MIX
OF SLEET...RAIN AND SNOW PREVAILS BEFORE 00Z. AFTER
00Z...SNOW...AND AT TIMES HEAVY SNOW...IS FORECAST TO DROP
CIGS/VSBYS INTO VLIFR CATEGORY AT TIMES. SNOW WILL BEGIN TO WIND
DOWN AFTER 06Z WITH SLOW IMPROVEMENT TO CONDITIONS.

KLNK AND KOMA WILL SEE MVFR CIGS EARLY BEFORE THUNDERSTORMS
DEVELOP AROUND 21Z AND EXIT THE AREA BY 01Z. BRIEF IFR CONDITIONS
ARE POSSIBLE IN STORMS. THEN A GENERAL LOWERING OF CIGS TO IFR IS
FORECAST BY 06Z WHEN A MIX OF RAIN/SNOW WILL CHANGE TO SNOW.
OCCASIONAL IFR CONDITIONS WILL PREVAIL IN SNOW THROUGH ABOUT 12Z
WHEN SNOW ENDS...AND A GRADUAL LIFTING OF CIGS CONTINUES THROUGH
18Z.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...WIND ADVISORY FROM 7 PM THIS EVENING TO 7 AM CDT THURSDAY FOR
     NEZ043>045-050>053-065>068-078-088>093.

     WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 4 AM CDT
     THURSDAY FOR NEZ015-018-030>034-042.

     WINTER STORM WARNING UNTIL 1 AM CDT THURSDAY FOR NEZ011-012-016-
     017.

IA...WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 4 AM CDT
     THURSDAY FOR IAZ043.

&&

SHORT TERM...MEAD
LONG TERM...MEAD
AVIATION...DERGAN
Hazardous weather outlook, Mar 23, 10:42 AM CST, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1142 AM CDT WED MAR 23 2016

NEZ011-012-016-017-240645-
KNOX-CEDAR-ANTELOPE-PIERCE-
1142 AM CDT WED MAR 23 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WINTER STORM WARNING IS IN EFFECT THIS AFTERNOON AND EVENING.
RAIN WILL CHANGE TO SNOW THIS AFTERNOON...WITH UP TO 2 TO 4 INCHES
OF ACCUMULATION BY AROUND 7 PM. NORTHEAST WINDS OF 25 TO 35
MPH...WITH GUSTS TO AROUND 45 MPH...WILL CREATE BLOWING SNOW.
SNOWFALL TOTALS OF 5 TO 7 INCHES ARE POSSIBLE BY THE TIME THE
SYSTEM EXITS THE REGION AFTER MIDNIGHT. HAZARDOUS TRAVEL
CONDITIONS ARE LIKELY THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT BUT
SNOWFALL AMOUNTS ARE APPRECIATED.

IAZ043-NEZ015-018-030>034-042-240645-
MONONA-THURSTON-WAYNE-BOONE-MADISON-STANTON-CUMING-BURT-PLATTE-
1142 AM CDT WED MAR 23 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
IOWA...EAST CENTRAL NEBRASKA AND NORTHEAST NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WINTER WEATHER ADVISORY IS IN EFFECT THIS AFTERNOON AND EVENING.
RAIN WILL MIX WITH SNOW AND SLEET THEN EVENTUALLY TURN OVER TO
SNOW LATER THIS AFTERNOON. 2 TO 4 INCHES OF TOTAL SNOW
ACCUMULATION ARE POSSIBLE BY THE TIME THE SYSTEM EXITS THE AREA
LATER TONIGHT. IN ADDITION...STRONG NORTHEAST WINDS OF 25 TO 35
MPH WITH GUSTS UP TO 45 MPH ARE POSSIBLE. THIS COULD CREATE
HAZARDOUS TRAVEL CONDITIONS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT BUT
SNOWFALL AMOUNTS ARE APPRECIATED.

IAZ055-056-069-NEZ043>045-050>053-065-240645-
HARRISON-SHELBY-POTTAWATTAMIE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-
1142 AM CDT WED MAR 23 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST
NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON...GENERALLY ALONG AND
SOUTH OF INTERSTATE 80. SOME STORMS COULD BE STRONG WITH GUSTY
WINDS AND HAIL POSSIBLE. RAIN WILL EVENTUALLY MIX WITH AND CHANGE
OVER TO SNOW LATER TONIGHT. LIGHT SNOWFALL ACCUMULATIONS...GENERALLY
AN INCH OR TWO...ARE POSSIBLE BEFORE THE SYSTEM EXITS THE REGION
OVERNIGHT. IN ADDITION...STRONG NORTHEAST WINDS OF 25 TO 35 MPH
WITH GUSTS TO 45 MPH ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL NOT LIKELY BE NEEDED TODAY OR TONIGHT.

IAZ079-080-090-091-NEZ066>068-078-088>093-240645-
MILLS-MONTGOMERY-FREMONT-PAGE-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
1142 AM CDT WED MAR 23 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA
AND SOUTHEAST NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON...WITH AT LEAST A SLIGHT
RISK FOR SEVERE STORMS PRODUCING HAIL...DAMAGING WINDS OR EVEN
A TORNADO. A WARM FRONT LIFTING INTO SOUTHEAST NEBRASKA AND
SOUTHWEST IOWA...COMBINED WITH WARM AND MOIST AIR TO THE
SOUTH...AND VERY COLD TEMPERATURES IN THE MID LEVELS OF THE
ATMOSPHERE...WILL CREATE THE NECESSARY INSTABILITY AND SHEAR FOR
STRONG TO SEVERE STORMS. THE MOST LIKELY TIME AND AREA FOR INITIAL
STORM DEVELOPMENT APPEARS TO BE BETWEEN 3 AND 4 PM ALONG A LINE
FROM NEAR LINCOLN TO NEBRASKA CITY...WITH STORMS MOVING EAST AND
NORTHEAST INTO SOUTHWEST IOWA.

RAIN WILL EVENTUALLY MIX WITH AND CHANGE OVER TO SNOW
LATER TONIGHT. LIGHT SNOWFALL ACCUMULATIONS...GENERALLY UNDER AN
INCH ARE POSSIBLE BEFORE THE SYSTEM EXITS THE REGION OVERNIGHT. IN
ADDITION...STRONG NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45
MPH ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED THIS AFTERNOON ACROSS SOUTHEAST NEBRASKA
AND SOUTHWEST IOWA.

In the hours before

Special weather statement, Mar 23, 3:19 PM CST, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
419 PM CDT WED MAR 23 2016

IAZ069-079-090-NEZ053-067-232200-
FREMONT IA-MILLS IA-POTTAWATTAMIE IA-CASS NE-SARPY NE-
419 PM CDT WED MAR 23 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN POTTAWATTAMIE...
WESTERN MILLS...NORTHWESTERN FREMONT...EASTERN CASS AND NORTHEASTERN
SARPY COUNTIES UNTIL 500 PM CDT...

AT 419 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
UNION...OR 29 MILES SOUTH OF OMAHA...MOVING NORTH AT 35 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BELLEVUE...PAPILLION...LA VISTA...PLATTSMOUTH...SPRINGFIELD...PACIFIC
JUNCTION...MURRAY...CEDAR CREEK...UNION...OFFUTT AFB AND CAMP MAHA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 34 IN IOWA BETWEEN MILE MARKERS 1 AND 6.
 HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 59 AND 82.
 INTERSTATE 29 BETWEEN MILE MARKERS 20 AND 42.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHWESTERN
IOWA...AND SOUTHEASTERN NEBRASKA.

LAT...LON 4080 9580 4079 9594 4111 9615 4119 9602
      4117 9587 4116 9588 4116 9583 4115 9576
TIME...MOT...LOC 2119Z 169DEG 30KT 4085 9588

MAYES
Special weather statement, Mar 23, 3:23 PM CST, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
423 PM CDT WED MAR 23 2016

NEZ044-051-232215-
DODGE NE-SAUNDERS NE-
423 PM CDT WED MAR 23 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DODGE AND
NORTHWESTERN SAUNDERS COUNTIES UNTIL 515 PM CDT...

AT 423 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WAHOO...OR 30 MILES NORTH OF LINCOLN...MOVING NORTH AT 35 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FREMONT...WAHOO...NORTH BEND...CEDAR BLUFFS...MORSE BLUFF...MALMO...COLON...
FREMONT LAKES STATE RECREATION AREA...7 MILES NORTH OF NORTH BEND...
CAMP CEDARS AND CAMP EAGLE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 275 IN NEBRASKA NEAR MILE MARKER 132.
 HIGHWAY 30 IN NEBRASKA BETWEEN MILE MARKERS 408 AND 423.
 HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 90 AND 97.
 HIGHWAY 92 IN NEBRASKA BETWEEN MILE MARKERS 442 AND 452.

LAT...LON 4118 9653 4116 9671 4151 9689 4163 9679
      4165 9664 4155 9651
TIME...MOT...LOC 2123Z 169DEG 30KT 4125 9663

MAYES

The radar

The Omaha radar (KOAX), 87 km away, was scanning. The volume nearest the first event began at 21:22 UTC.

Open the radar archive at this moment

Event by event

4 hail, 1 thunderstorm wind. Local standard time, as filed.

Hail, Fremont

When
March 23, 3:24 PM CST
Where
Fremont County, 1.72 mi WNW of Payne
Measured
0.75 in hail
Reported by
NWS Employee
Coordinates
40.680, -95.780

Hail, Fremont

When
March 23, 4:05 PM CST
Where
Fremont County, 0.69 mi N of Riverton
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
40.690, -95.570

Hail, Page

When
March 23, 4:18 PM CST to 4:20 PM CST
Where
Page County, 0.69 mi S of Shenandoah
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
40.760, -95.370

The spotter measured hail from nickel to quarter size over a short period of time.

Hail, Page

When
March 23, 4:37 PM CST
Where
Page County, 0.87 mi NW of Northboro
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
40.610, -95.290

Thunderstorm Wind, Page

When
March 23, 5:19 PM CST
Where
Page County, 3.79 mi NNE of Page Centre
Measured
52 kt (60 mph) estimated gust
Reported by
Fire Department/Rescue
Coordinates
40.770, -95.100

A barn was reportedly destroyed and blow into a house as this address.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Iowa in 2016Every state in 2016This day in weather historyWarnings in Iowa, March 2016

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 619142, 619143, 619146, 619148, 619150.